Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sustiva/truvada diarrhea
Jul 24, 2006

i started sustiva/truvada about 3 months ago, ive done very well on it with no side effects, no viral load and tripled my t cell counts, now all of a sudden i seem to have diarehea issues, not runny or anything just very very loose stool, is this common? will it go away? or is there something besides takeing immodium every 3 days to get back to a normal stool, any suggestions or should i ask to switch my meds or tough it out since im doing so well on them.

Response from Dr. Henry

Some patients seem sensitive (bowels/loose stools) particularly to the tenofovir component on regimens containing Truvada/Sustiva (now Atripla as well). Some are helped by calcium or fiber supplements though for some it is annoying enough to consider switching medications around. KH



Previous
will i stay healthy
Next
Syphillis and HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement